used betnovate in combination with skin lightening creams for 2-3 months. now i have steroid induced atrophy i suppose? i had enlarged pores, thin and dry with lots of wrinkles. initially i used olive oil , then i started using retin - a . its been 5months now but my skin has thickened . but i still have enlarged pores and wrinkles . would using only retin a help? should i go for fraxel?or any other treatment? would my skin restore?
Betnovate Induced Atrophy on Facial Skin?
Doctor Answers (1)
Make sure to have your skin properly addressed by a dermatologist to determine the best option for you. Starting with a retin-A and a good moisturizer is important (olive oil is not a good moisturizer). Fraxel or a resurfacing laser like Profractional can also be quite beneficial for you. You may even benefit from some fillers, but ultimately your dermatologist will decide what's best for your skin type and condition. Dr. Benjamin Barankin, Toronto Dermatology Centre.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.